Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 22
Published by Belianum.
Year of issue 2014.
ISSN 1338-712X, ISBN 978-80-557-0812-6 (printed ed.)
Pages 58
Editor-in-chief Miroslav Haviar

Printed edition can be downloaded here as Download PDF PDF (874 kB).

Contents
1. 
 Pages 3-10
 by H. Ergören and C. Tunç
 Download Download PDF PDF (453 KB)
 
2. 
 Pages 11-21
 by S. Ghorbani
 Download Download PDF PDF (461 KB)
 
3. 
 Pages 23-34
 by P. K. Jhade and A. S. Saluja
 Download Download PDF PDF (484 KB)
 
4. 
 Pages 35-44
 by A. K. Sharma and R. Krishan
 Download Download PDF PDF (487 KB)
 
5. 
 Pages 45-58
 by A. Shokri
 Download Download PDF PDF (517 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016